# SDR MWEA97348

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Improper Repair
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, FS 1143 LT AFT FUSE EXT SKIN IMPROPER REPAIR.  MAINT REPAIRED IAW SRM 51-01 FIG 2 SH 3.
